The Journal
About the Journal
Editorial Board
Submission
Ethics Statement
Contacts
Recent Issues
Online First
Volume 1, Issue 1

Weighted Sharing and Uniqueness for the Power of a Meromorphic Function

Pages: 32 – 39

Authors

Chao Meng, Gang Liu

Abstract

In this paper, we deal with the uniqueness problem of meromorphic functions as well as their power sharing a small function with their derivatives. The results reported in this paper improve and generalize some recent results due to Zhang and Yang [A power of a meromorphic function sharing a small function with its derivative, Ann. Acad. Sci. Fenn. Math. 34 (2009), 249-260], Zhang [A power of a meromorphic function sharing a small function with its derivative, J. Wuyi Univ. 26 (2012), 1-5].

Full Text (PDF format)

Received: 11 March 2019; Accepted: 19 August 2019.